RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 3, Pages 305–310 (Mi tmf3899)  

This article is cited in 5 scientific papers (total in 5 papers)

New bounds of the distribution function of an inclusive process

A. A. Logunov, M. A. Mestvirishvili, V. A. Petrov


Abstract: On the basis of assumptions about the analyticity of the distribution function of an inclusive process in the production angle of the detected particle and polynomial boundedness in the energy, toper and lower bounds for the distribution function are obtained.

Full text: PDF file (561 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:3, 1160–1164

Received: 31.05.1974

Citation: A. A. Logunov, M. A. Mestvirishvili, V. A. Petrov, “New bounds of the distribution function of an inclusive process”, TMF, 21:3 (1974), 305–310; Theoret. and Math. Phys., 21:3 (1974), 1160–1164

Citation in format AMSBIB
\Bibitem{LogMesPet74}
\by A.~A.~Logunov, M.~A.~Mestvirishvili, V.~A.~Petrov
\paper New bounds of the distribution function of an~inclusive process
\jour TMF
\yr 1974
\vol 21
\issue 3
\pages 305--310
\mathnet{http://mi.mathnet.ru/tmf3899}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 3
\pages 1160--1164
\crossref{https://doi.org/10.1007/BF01038093}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3899
  • http://mi.mathnet.ru/eng/tmf/v21/i3/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. D'yakonov, V. E. Rochev, “Analytic properties of the inclusive cross section in $\cos\theta$ in the ladder model with an asymptotically constant total cross section”, Theoret. and Math. Phys., 32:1 (1977), 644–645  mathnet  crossref  mathscinet
    2. V. Yu. D'yakonov, V. E. Rochev, S. N. Storchak, “Analytic properties of the inclusive cross section in the scattering angle in a class of ladder models with dynamical symmetry”, Theoret. and Math. Phys., 38:1 (1979), 32–38  mathnet  crossref
    3. M. A. Mestvirishvili, G. L. Rcheulishvili, A. P. Samokhin, “Influence of singularities in the $\cos\theta$ plane on the behavior of inclusive spectra at high energies”, Theoret. and Math. Phys., 41:1 (1979), 848–853  mathnet  crossref  isi
    4. A. A. Logunov, M. A. Mestvirishvili, G. L. Rcheulishvili, A. P. Samokhin, “Contribution from far singularities in the $\cos\theta$ plane to the scattering amplitude and to the distribution function of inclusive processes”, Theoret. and Math. Phys., 43:3 (1980), 469–480  mathnet  crossref  mathscinet  isi
    5. S. M. Troshin, N. E. Tyurin, “High-energy bounds on helicity amplitudes in elastic $pp$ scattering in the small-angle domain”, Theoret. and Math. Phys., 149:3 (2006), 1702–1709  mathnet  crossref  crossref  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:154
    Full text:41
    References:27
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019